Our expert says:
This usually looks worse than it is and if it started quite suddenly is usually caused by inflammation/infection of the bladder lining (cystitis). Yes one should have a serious look at this as it can in a small % of people be due to more dangerous conditions like cancer but the most common cause is cystitis. If you have not been on antibiotics yet, and you do have something like Augmentin/Amoxiclav/Ciprobay in the house, take a dose tonight and tomorrow morning. ( if you are not allergic to any antibiotics) Drink lots of water - the clotting happens because the blood sits in the bladder a while - wheeing it out is sometimes quite sore too.
Let me know how it went - hope this will help for tonight.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.